Doctor insights on:
Head Tremors Due To Thyroid Medication
Normal head MRI & ct. Normal thyroid. What's next to see why I have body tremors? I get left head pinching for a year now too.
Check B12 Levels: Get your B12 levels checked. Often over looked, a B12 deficiency can present with vague neurological issues. Then see a Neurologist. ...Read more
Normal head MRI & CT & thyroid & B12 levels. What's next to figure out my body tremors? Also have left head pinching for a year.
Tremors: Body tremors occur in a variety of settings ranging from normal benign essential tremors, dystonias, medication effects, psychological types, and neurodegenerative disorders such as Parkinson's disease. A neurologist who specializes in movement disorders can take a detailed history and physical examination to identify the tremor type in your case. ...Read more
I have hyperthyroidism. Could my head tremors and hair loss be from my thyroid issues.Should my dr. Be checking t3, (liothyronine) T4 more?
Yes it may be: Hyperthyroidism can trigger a condition called telogeneffuvium that result in hair loss and it also causes tremors. You did not mention what meds you are taking and what your tsh, t3, (liothyronine) T4 levels are you need to get proper tratment and bring your levels within normal. ...Read more
I am not on any medications, tremors in head hands and legs for over a month. Constant dizziness and trouble speaking now, also hair loss. Any ideas?
Doctor or ER: You need a full work up with blood work, physical exam and possibly several types of imaging of your brain, its supplying blood vessels and heart. A lot of possibilities and many of them could be quite serious. If you really can't speak or are slurring words and dizzy get to the er. ...Read moreSee 2 more doctor answers
Barely visable but full body tremors.Cant keep legs still need to move. Eye twitch since thurs.Something majorly wrong?Normal thyroid no drug/caffiene
Consider side effect: I assume you have been examined by your provider and have normal vital signs and normal chemistries including calcium and magnesium levels. Next, i would wonder about your plaquenil (hydroxychloroquine). Side effects have included headache, dizziness, vertigo, tinnitus, nystagmus, nerve deafness, convulsions, ataxia, irritability, nervousness, emotional changes, nightmares, and psychosis. Consult md about stopping it. ...Read more
See neurologist: Time for an evaluation by a neurologist. Good luck. ...Read more
I have full body tremors and lately my head has been violently shaking and I have little control over it. What to do?
Seizure?: It is certainly possible that you may be experiencing involuntary body movements from a seizure disorder. If there is a family history and or if you are noticing this to be worse after sleep deprivation, then a possibility is called Juvenile myoclonic epilepsy or JME. The movements can be jerky and associated with extreme clumsiness. Another possibility is tremor alone usually controlled. ...Read more
How would a nerve problem in your head be diagnosed? Get pinching on left side of head all the time and have body tremors.
Tremors /body: These symptoms require a physical examination by your doctor. There are many possibilties as to the cause. ...Read more